# SDR FDEA201107293019

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5386751205
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS BENT STR 33R INNER FUSELAGE BETWEEN FR'S 86 AND 87 FABRICATED. REPLACEMENT INTERCOSTAL, LOCATED, DRILLED, INSTALLED AND REPROTECTED IAW SRM 51-40-44, DWG A539-86751 AND 51-42-11, PG 7-22 AND  51-75-10.
